# SDR DALA2019090605192

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 83,630 hours, 22,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 DOOR 1R HARD TO ARM. CORRECTIVE ACTION: FOUND HOOK ON DEPLOYMENT STRAP OF SLIDE IPC REF 25-66-01-51, ITEM 420, WRAPPED AROUND FWD GIRT ADJUSTING ROD AND HANGING BELOW THE DOOR. REPACKED DEPLOYMENT STRAP PER AMM 25-66-01. DOOR NOW CLOSES AND ARMS NORMALLY. (1254269)
